# SDR VNAA0706007

- Difficulty date: June 14, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 8,139 hours, 8,232 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Screw
- Condition: Damaged
- Location: Flap Fairing
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING DESCENT A LIGHTNING STRIKE.  CREW LANDED IN CHA WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED AN EN ROUTE VISUAL LIGHTNING STRIKE INSPECTION IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 05-51-05-210-801.  DAMAGE WAS FOUND ON RIGHT HAND INBOARD FLAP FAIRING SCREW AND LEFT OUTBOARD ELEVATOR STATIC WICK.  MAINTENANCE REPAIRED ALL DAMAGE.  AIRCRAFT WAS RELEASED FOR SERVICE.
